MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-576
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Part not returned for analysis.
 
Event or Problem Description
A medtronic representative reported that, while outside of a procedure, the screw on the instrument was broken.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: lot number is now provided.Date of manufacture is now provided.
 
Additional Manufacturer Narrative
The suspect clamp was returned to the manufacturer for evaluation.The adjustment screw had been removed from the clamp base.The threads of the screw are damaged as well as the threads within the clamp arm.Was able to re-attach the screw to the clamp base but not able to re-attach the clamp arm due to the damaged threads.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, SMALL CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6616377
Report Number1723170-2017-02358
Device Sequence Number19004657
Product Code OLO
UDI-Device Identifier00721902467738
UDI-Public00721902467738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-576
Device Lot Number160505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 05/09/2017
Supplement Date Received by Manufacturer08/20/2017
04/17/2018
Initial Report FDA Received Date06/06/2017
Supplement Report FDA Received Date09/13/2017
04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1